My thearapist recommend I go on Lexapro for my depression but I am so scared it will cause weight gain. Has anyone used lexapro before and what kind of side effects have they experienced...and was weight gain one of them? I have never been on any other anti-depressants before but I've always heard weight gain is a common side effect. I am at a normal weight right now and I think if I gained weight...it would just make me more depressed.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...